# SDR SWAA2022060808290

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A9401U39
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL PLATE LOCATED BS 887 BETWEEN S-26L AND S-25R WL 156 AFT CARGO COMPARTMENT 2022-283990 / [01] REPLACED CHANNEL PLATE LOCATED BS 887 BETWEEN S-26L AND S-25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 51-40-02 AND 51-10-02;[02] CORRECTED STEP 1 REPLACED CHANNEL PLATE LOCATED BS 887 BETWEEN S-26L AND S-25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02; SEE INDIVIDUAL SIGNOFF BELOW;[03] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
